# SDR FDEA202203120485

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26673
- Aircraft time: 75,570 hours, 28,934 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: 113N300319H
- Part serial: 456
- Condition: Cracked
- Location: Zone 500
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

DURING POST FLIGHT, FOUND THE LEFT OB TE FLAP SKIN  CRACKED APPROX 3" THROUGH A RIVET. REF SRM  57-53-01-01 SHEET 8, LOWER AFT, MOST OB LOWER SKIN       PAINTED FABRICATED DOUBLER ON LEFT OB TE FLAP REF.  AMM 51-21-07.
